Alert archive / California / High Surf Advisories in 2012
High Surf Advisory 11, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high surf advisory at Nov 28, 2012, 2:14 PM PST for Marin County, Sonoma County, California. It took effect at Nov 29, 2012, 6:00 PM PST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2012, 2:14 PM PST (22:14 UTC)
- In effect from
- Nov 29, 2012, 6:00 PM PST
- Expired
- Dec 1, 2012, 9:07 AM PST
- In force
- 39 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Marin County, CA, Sonoma County, CA
The radar
The Sacramento radar (KDAX), 104 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 10.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
715 WHUS46 KMTR 282214 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 214 PM PST WED NOV 28 2012 CAZ505-291100- /O.NEW.KMTR.SU.Y.0011.121129T1700Z-121130T1100Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 214 PM PST WED NOV 28 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST FRIDAY. * WAVES AND SURF...COMBINED SEAS 14 TO 16 FEET AT THE COAST * TIMING...THURSDAY MORNING THROUGH EARLY FRIDAY MORNING * IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
318 WHUS46 KMTR 291114 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 314 AM PST THU NOV 29 2012 CAZ006-509-529-530-301115- /O.NEW.KMTR.SU.Y.0012.121130T1700Z-121201T1200Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 314 AM PST THU NOV 29 2012 ...HIGH SURF ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 4 AM PST SATURDAY. * WAVES AND SURF...WEST SWELL INCREASING TO 14 TO 16 FEET. * TIMING...FRIDAY AND FRIDAY NIGHT * IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ505-301115- /O.EXT.KMTR.SU.Y.0011.121130T0200Z-121201T1200Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 314 AM PST THU NOV 29 2012 ...HIGH SURF ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST SATURDAY... * WAVES AND SURF...COMBINED SEAS 16 TO 19 FEET AT THE COAST * TIMING...TONIGHT THROUGH FRIDAY NIGHT * IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
552 WHUS46 KMTR 302150 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 150 PM PST FRI NOV 30 2012 CAZ505-011200- /O.CON.KMTR.SU.Y.0011.000000T0000Z-121201T1200Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 150 PM PST FRI NOV 30 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST * TIMING...FRIDAY AND FRIDAY NIGHT * IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ006-509-529-530-011200- /O.CON.KMTR.SU.Y.0012.000000T0000Z-121201T1200Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 150 PM PST FRI NOV 30 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... * WAVES AND SURF...WEST SWELL INCREASING TO 14 TO 16 FEET. * TIMING...FRIDAY AND FRIDAY NIGHT * IMPACTS...HIGH SURF WILL PRODUCE RIP CURRENTS AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN NEAR THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
921 WHUS46 KMTR 010108 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 508 PM PST FRI NOV 30 2012 CAZ505-011800- /O.EXT.KMTR.SU.Y.0011.000000T0000Z-121201T1800Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 508 PM PST FRI NOV 30 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY... * WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST. THE LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS BREAKS. * TIMING...FRIDAY NIGHT THROUGH SATURDAY MORNING. * IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND LOCALIZED BEACH EROSION. && $$ CAZ006-509-529-530-011800- /O.EXT.KMTR.SU.Y.0012.000000T0000Z-121201T1800Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 508 PM PST FRI NOV 30 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY... * WAVES AND SURF...WEST SWELL 14 TO 16 FEET. THE LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS BREAKS. * TIMING...FRIDAY NIGHT THROUGH SATURDAY MORNING. * IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
253 WHUS46 KMTR 011341 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 541 AM PST SAT DEC 1 2012 CAZ505-021300- /O.EXT.KMTR.SU.Y.0011.000000T0000Z-121202T1300Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 541 AM PST SAT DEC 1 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM PST SUNDAY... * WAVES AND SURF...COMBINED SEAS 14 TO 17 FEET AT THE COAST. THE LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS BREAKS. * TIMING...FRIDAY NIGHT THROUGH SUNDAY MORNING. * IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND LOCALIZED BEACH EROSION. && $$ CAZ006-509-529-530-021300- /O.EXT.KMTR.SU.Y.0012.000000T0000Z-121202T1300Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 541 AM PST SAT DEC 1 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM PST SUNDAY... * WAVES AND SURF...WEST SWELL 14 TO 16 FEET. THE LARGEST BREAKING WAVES CAN BE EXPECTED AT POINT AND DEEP WATERS BREAKS. * TIMING...FRIDAY NIGHT THROUGH SUNDAY MORNING. * IMPACTS...HIGH SURF CONDITIONS WILL PRODUCE STRONG RIP CURRENTS...SNEAKER WAVES AND POSSIBLE EROSION AT AREA BEACHES. USE CAUTION WHEN VISITING BEACHES AND DO NOT TURN YOUR BACK TO THE WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS...SNEAKER WAVES AND LOCALIZED BEACH EROSION. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
281 WHUS46 KMTR 011707 CFWMTR URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 907 AM PST SAT DEC 1 2012 CAZ505-011815- /O.CAN.KMTR.SU.Y.0011.000000T0000Z-121202T1300Z/ COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 907 AM PST SAT DEC 1 2012 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS CANCELLED THE HIGH SURF ADVISORY. $$ CAZ006-509-529-530-011815- /O.CAN.KMTR.SU.Y.0012.000000T0000Z-121202T1300Z/ SAN FRANCISCO-SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 907 AM PST SAT DEC 1 2012 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS CANCELLED THE HIGH SURF ADVISORY. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high surf advisory went out at Nov 28, 2:07 PM PST, 7 minutes earlier.
Area forecast discussion, Nov 28, 2:07 PM PST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
207 PM PST WED NOV 28 2012
...SIGNIFICANT RAINFALL FROM THURSDAY NIGHT THROUGH SUNDAY...
.DISCUSSION...AS OF 2:00 PM...COLD FRONT HAS EXITED OUT REGION AND
BEHIND IT JUST A FEW SHOWERS ARE CONTINUING ACROSS THE CWA.
RAINFALL TOTALS VARIED WITH MANY HIGHER ELEVATION SPOTS PICKING UP
MORE THAN AN INCH. URBAN LOCATIONS GENERALLY SAW A LITTLE LESS THAN
THAN FORECAST -- IN MOST CASE UNDER 1/3" FELL. KMUX RADAR DID PICK UP
SEVERAL NICE LINES OF CELLS OUT OVER THE WATERS...HOWEVER THEY
GENERALLY DISSIPATED BEFORE MAKING IT TO LAND. SUSPECT THAT AT
LEAST ONE WATERSPOUT WAS PICKED UP DURING THE MORNING. WINDS HAVE
ALSO STARTED TO DECREASE IN ALL AREAS SO THE WIND ADVISORY HAS
BEEN DROPPED. WE DID GET A FEW REPORTS OF STRONG GUSTS OVER HIGHER
TERRAIN ALONG WITH WINDY CONDITIONS IN SOME CITIES. GUSTY SE WINDS
HELPED LEAD TO CANCELLATIONS AND LONG DELAYS AT SFO TODAY.
ONLY A FEW SHOWERS ARE FORECAST OVER THE NEXT 24 HOURS AS WE GO
BETWEEN SYSTEMS. THE BREAK WILL BE SHORT AS ANOTHER FRONT WILL
MOVE TO OUR AREA IMPACTING US THURSDAY EVENING THROUGH FRIDAY
AFTERNOON. THE SETUP IS SOMEWHAT SIMILAR TO WHAT WE SAW TODAY --
PLENTY OF FAVORABLE DYNAMICS AND SUBTROPICAL MOISTURE TAP ALONG
WITH A MOSTLY WEST-TO- EAST DIRECTION. HOWEVER...THIS ONE WILL
HAVE EVEN HIGHER PW VALUES (UP TO 1.35" COMPARED TO 1.25" FROM
TODAY), ISENTROPIC FLOW 45 TO 55 KT, AND BETTER DYNAMICS (LIFTED
DOWN TO NEAR MINUS 3 IN SPOTS). WAA RAIN WILL START OVER THE
SONOMA COAST NEAR THURSDAY SUNSET AND SLOWLY SPREAD TO THE EAST
AND SOUTH THROUGH FRIDAY. RAIN RATES AND WIND SPEEDS WILL PICK UP
AS THE FRONT APPROACHES. UNLIKE THE EVENT TODAY...THIS ONE IS NOT
FORECAST TO MOVE AS SWIFTLY THROUGH OUR AREA AND WITH BETTER
DYNAMICS AND HIGHER PW AMOUNTS RAINFALL TOTALS SHOULD BE
CONSIDERABLY HIGHER. CNRFC FORECAST IS ONLY SLIGHTLY CHANGED FROM
YESTERDAY SO STILL LOOKS LIKE URBAN SPOTS CAN EXPECT 1-2" OUT OF
THIS WITH 3-6" FOR ALL COASTAL RANGES. SOME NORTH BAY COMMUNITIES
COULD ALSO SEE UP TO 3" PLUS LOCALLY. 925 MB SPEEDS ARE FORECAST
TO BE OVER 50 KT AGAIN SO WINDS MAY HIT ADVISORY LEVELS
(ESPECIALLY FOR SF NORTH). WILL LET THE NEXT COUPLE OF SHIFTS TAKE
A LOOK AT THE NEW NUMBERS AND MAKE THE CALL.
RAIN WILL DISSIPATED BY FRIDAY EVENING AND TURN TO JUST SCATTERED
SHOWERS. THE SHOWERS WILL CONTINUE INTO THE FIRST HALF OF SATURDAY.
THE THIRD AND FINAL FEATURE FOR THE WEEK WILL MOVE THROUGH
SATURDAY NIGHT INTO SUNDAY. PW VALUES ARE FORECAST TO BE EVEN
HIGHER WITH MOUNTS CLOSE TO 1.5" AND ISENTROPIC FLOW UP TO 60 KT,
SO EXCESSIVE RAINFALL AMOUNTS ARE POSSIBLE. IN FACT...RAIN TOTALS
THROUGH SUNDAY COULD BE ON THE ORDER OF A FOOT OR MORE IN THE
COASTAL MOUNTAIN RANGES FROM SANTA CRUZ COUNTY NORTHWARD. ALTHOUGH
FLOODING ON THE MAIN STEM RIVERS IS NOT CURRENTLY ANTICIPATED
GIVEN THEIR ABILITY TO ACCOMMODATE LARGE AMOUNTS OF WATER THIS
EARLY IN THE SEASON...FLOODING OF SMALL RIVERS AND STREAMS IS A
POSSIBILITY BY FRIDAY AND CONTINUING INTO THE WEEKEND.
ALSO...LOCAL URBAN FLOODING IS LIKELY AT TIMES. IN
ADDITION...PERIODS OF STRONG WINDS WILL CONTINUE AND WILL LIKELY
PRODUCE POWER OUTAGES.
DRY WEATHER IS FORECAST TO RETURN EARLY NEXT WEEK AS A SHORTWAVE
RIDGE DEVELOPS ALONG THE WEST COAST.
&&
.AVIATION...AS OF 9:45 AM PST WEDNESDAY...SECOND STRONG BAND OF
RAIN AND SOUTH TO SOUTHEAST WINDS IS CURRENTLY MOVING THROUGH THE
BAY AREA. CIGS HAVE REMAINED MOSTLY VFR HOWEVER VIS IS LOWERED IN
HEAVIER SHOWERS. RAPID IMPROVEMENT EXPECTED BEHIND THIS FRONT WITH
CIGS LIFTING AND WINDS DECREASING AT THE TERMINALS THOUGH A SHOWER
OR TWO REMAIN POSSIBLE IN THE AFTERNOON. NEXT STORM TO ARRIVE
TOMORROW AFTERNOON.
VICINITY OF KSFO...LIGHT TO MODERATE RAIN AND SOUTHEAST WINDS TO
NEAR 25 KT WILL CONTINUE THROUGH 19Z. WINDS BECOME MORE SOUTHERLY
AND DECREASE IN SPEED TO 10-15 KT THIS AFTERNOON.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...MOSTLY LIGHT RAIN THIS MORNING.
SHOWERS TO CONTINUE INTO THE AFTERNOON WITH LIGHTER WINDS AFTER
20Z.
&&
.MARINE...AS OF 4:30 AM PST WEDNESDAY...SOUTHERLY WINDS 30 TO 40
KT CAN BE EXPECTED THIS MORNING AS THE FRONTAL SYSTEM MOVES
THROUGH. WINDS WILL DECREASE IN THE AFTERNOON AND EVENING BUT
SMALL CRAFT ADVISORIES ARE EXPECTED TO BE IN EFFECT.
A DEEP SURFACE LOW PRESSURE SYSTEM IN THE EASTERN PACIFIC WILL
GENERATE LARGE SWELLS THAT WILL ARRIVE AT THE COAST THURSDAY
NIGHT AND FRIDAY. SWELLS MAY INCREASE AS HIGH AS 14 TO 18 FEET.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM FROM 9 PM
SCA...PT ARENA TO PT REYES 0-10 NM FROM 3 AM
SCA...PT REYES TO PIGEON PT 0-10 NM FROM 3 AM
SCA...ROUGH BAR ADVISORY FOR SF BAR
&&
PUBLIC FORECAST: BELL/DYKEMA
AVIATION/MARINE: AC
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREAHazardous weather outlook, Nov 28, 2:10 PM PST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 210 PM PST WED NOV 28 2012 CAZ006-506>513-516>518-528>530-292215- SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- 210 PM PST WED NOV 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT SCATTERED SHOWERS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY VERY WET WEATHER ALONG WITH GUSTY WINDS ARE FORECAST THROUGH SUNDAY AS TWO STRONG SYSTEMS MOVE THROUGH OUR AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ505-292215- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- 210 PM PST WED NOV 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WAVES TO 16 FEET ARE EXPECTED THURSDAY INTO EARLY FRIDAY. *** COASTAL FLOOD WARNING SFOCFWMTR *** VERY WET WEATHER ALONG WITH GUSTY WINDS ARE FORECAST THROUGH SUNDAY AS TWO STRONG SYSTEMS MOVE THROUGH OUR AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Nov 28, 10:36 AM PST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1036 AM PST WED NOV 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM NON-TSTM WND GST MT. DIABLO RAWS 37.88N 121.91W
11/28/2012 M66 MPH CONTRA COSTA CA MESONET
&&
JOHNSONLocal storm report, Nov 28, 11:44 AM PST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1144 AM PST WED NOV 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM NON-TSTM WND GST LOS GATOS RAWS 37.20N 121.95W
11/28/2012 M72 MPH SANTA CLARA CA MESONET
1842 FEET ELEVATION
&&
JOHNSONLocal storm report, Nov 28, 11:47 AM PST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1147 AM PST WED NOV 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM NON-TSTM WND GST ROSE PEAK RAWS 37.50N 121.74W
11/28/2012 M60 MPH ALAMEDA CA MESONET
3060 FT ELEVATION
&&
JOHNSONLocal storm report, Nov 28, 11:56 AM PST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1156 AM PST WED NOV 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM NON-TSTM WND DMG 5 NW SANTA CRUZ 37.02N 122.10W
11/28/2012 SANTA CRUZ CA BROADCAST MEDIA
POWER LINES DOWN ACROSS SANTA CRUZ MOUNTAINS INCLUDING A
LINE DOWN ON HIGHWAY 9 BLOCKING TRAFFIC. LOCATION
ESTIMATED.
&&
JOHNSONLocal storm report, Nov 28, 11:58 AM PST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1158 AM PST WED NOV 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM FLOOD 2 ESE HAYWARD 37.61N 122.07W
11/28/2012 ALAMEDA CA LAW ENFORCEMENT
CHP REPORTS AREAS OF MINOR ROAD FLOODING IN SEVERAL
LOCATIONS IN ALAMEDA COUNTY
&&
JOHNSONLocal storm report, Nov 28, 1:37 PM PST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
137 PM PST WED NOV 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM NON-TSTM WND GST 7 NW LUCIA 36.07N 121.56W
11/28/2012 M56.00 MPH MONTEREY CA MESONET
HIGHLANDS PEAK RAWS 2490 FEET ELEVATION
1118 AM NON-TSTM WND GST 4 WSW BURLINGAME 37.56N 122.44W
11/28/2012 M61.00 MPH SAN MATEO CA MESONET
SPRING VALLEY RAWS 1075 FEET ELEVATION
&&
JOHNSONThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 8:40 PM PST | Small Craft Advisory for Rough Bar | MTR | 5 days | |
| Nov 28, 2:29 PM PST | Small Craft Advisory | MTR | 55 hr |
Nearby
High Surf Advisories in California, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.